Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dingdingding

Minocyclin question

Recommended Posts

Hey guys, I went on minocyclin a month ago and a few weeks in I started noticing an initial breakout, which is very weird b/c I had been on minocin twice before and it had never caused me any initial breakout headaches. In fact no antibiotic I've tried had ever given me breakouts. I'm having trouble understanding why it's different this time around. Does anyone have any idea? Thanks.

Share this post


Link to post
Share on other sites

It's probably a jump in stress or just irregular hormones....everyone typically breaks out, regardless of how good they're getting at their regimen....

I wouldn't conclude it's the minocyclin...as antibiotics won't break you out as long as you don't just suddenly quit using them...

they just wipe out bacteria in your body and stop the formation of bacteria...they don't have any properties that would slightly trigger a break out...they immediately help you...as soon as you take them..it just takes them a while to kill all the bacteria...once it kills the bacteria, it's easy for the antibiotics to maintain that....just like hows it's hard to get your car up to 70mph on the highway, but it's MUCH easier to maintain that speed once you get their...which concludes why you get much better gas mileage on the highway than city...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×